Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


The classification of locally finite split simple Lie algebras

K.-H. Neeb / N. Stumme

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2001, Issue 533, Pages 25–53, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2001.025, January 2006

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Timothée Marquis and Karl-Hermann Neeb
International Mathematics Research Notices, 2015, Page rnv367
A. J. Calderón Martín and M. Forero Piulestán
Communications in Algebra, 2004, Volume 32, Number 6, Page 2443
A. J. Calderón Martín
Acta Mathematica Sinica, English Series, 2009, Volume 25, Number 11, Page 1759
Ottmar Loos and Erhard Neher
Forum Mathematicum, 2011, Volume 23, Number 2

Comments (0)

Please log in or register to comment.